# SDR WVER2016091151007

- Difficulty date: September 11, 2016
- Submitted: September 11, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 34,338 hours, 24,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 67053004272
- Condition: Gouged
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT BL 0, BS 980 INTO PREVIOUS DOUBLER REPAIR.
